Piascledine Asthenia Side Effect Reports
The following Piascledine Asthenia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Asthenia, can occur, and what you can do about them.
A side effect could appear soon after you start Piascledine or it might take time to develop.
|Asthenia, Pancytopenia, Weight Decreased, Anaphylactic Shock, Castleman's Disease|
This Asthenia side effect was reported by a physician from FRANCE. A 45-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Piascledine (dosage: NA), which was started on Aug 11, 2010. Concurrently used drugs:
Piascledine Asthenia Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Piascledine Asthenia Reviews
|Mon, 15 Mar 2010|
what is its drug interaction?
|Wed, 18 Aug 2010|
where did you purchase this medication? Is a prescription needed?
|Mon, 28 Feb 2011|
i have painfull feeling in my stomach when taking Piascledine
|Mon, 12 Sep 2011|
you should take it DURING meal it wont cause any side effect :)
|Mon, 23 Apr 2012|
I have a bad knee pain related to osteoarthritis in end stage. can Piascledine help me with my disease?
|Wed, 21 Apr 2010|
i used paiscledine now for 3 months and my knee pain is better i dont feel any sid effect
|Thu, 07 Feb 2013|
Have you considered prolotherapy? I've been doing it since September 2012. In May 2012 the orthopedic surgeon said I needed a knee replacement. I tried orthovisc from him as it was his only alternative.
|Sat, 02 Oct 2010|
Range of my movements increased about 70% with Piascledine and I had no side effects.